Discussions By Condition: Fertility conditions

No period after BC pill

Posted In: Fertility conditions 0 Replies
  • Posted By: fruitcake500
  • April 5, 2009
  • 07:35 AM

Hi I'm a 21 y/o female and was on Seasonale for a few years and during that i had waves of nausea, dizziness and hot flashes (I think this was because of the estrogen) and had daily spotting and constant PMS for months before i got fed up and stopped it. after I stopped, I had a really heavy, painful but short period. it hasn't come back and now I feel much happier without a period, i have more energy, my mood feels much flatter, and my libido is also higher (I'm not sexually active).
and i've been having a very slight burning and aching pain down there at times, and sometimes sharp pains when I move or lift something. I've also started having hot flashes again. and my acne's coming back. And I haven't had any signs at all of a period or even the highs and lows that i had with my menstrual cycle for about 5 months so it's making me wonder if I have some kind of problem with my hormones? thanks.

oops i think i posted in the wrong forum :)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.